RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 4, Pages 588–593 (Mi mz11404)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Nonexistence of Solutions of Some Nonlinear Inequalities with Nonintegral Powers of the Laplace Operator

O. A. Salieva

Moscow State Technological University "Stankin"

Abstract: Some results about the nonexistence of nontrivial nonnegative solutions for some classes of nonlinear partial differential inequalities containing nonintegral powers of the Laplace operator are obtained.

Keywords: nonexistence of solutions, nonlinear inequalities, nonintegral powers of the Laplace operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00736
This work was supported by the Russian Foundation for Basic Research under grant 14-01-00736.


DOI: https://doi.org/10.4213/mzm11404

Full text: PDF file (419 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:4, 699–703

Bibliographic databases:

UDC: 517.957
Received: 05.05.2016

Citation: O. A. Salieva, “On the Nonexistence of Solutions of Some Nonlinear Inequalities with Nonintegral Powers of the Laplace Operator”, Mat. Zametki, 101:4 (2017), 588–593; Math. Notes, 101:4 (2017), 699–703

Citation in format AMSBIB
\Bibitem{Sal17}
\by O.~A.~Salieva
\paper On the Nonexistence of Solutions of Some Nonlinear Inequalities with Nonintegral Powers of the Laplace Operator
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 4
\pages 588--593
\mathnet{http://mi.mathnet.ru/mz11404}
\crossref{https://doi.org/10.4213/mzm11404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629048}
\elib{http://elibrary.ru/item.asp?id=28931420}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 699--703
\crossref{https://doi.org/10.1134/S0001434617030282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018816763}


Linking options:
  • http://mi.mathnet.ru/eng/mz11404
  • https://doi.org/10.4213/mzm11404
  • http://mi.mathnet.ru/eng/mz/v101/i4/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galakhov E. Salieva O., “Nonexistence of Solutions of Some Inequalities With Gradient Nonlinearities and Fractional Laplacian”, Proceedings of Equadiff 2017 Conference, ed. Mikula K. Sevcovic D. Urban J., Spektrum Stu Publishing, 2017, 157–162  isi
    2. Galakhov I E., Salieva O.A., “Uniqueness of the Trivial Solution of Some Inequalities With Fractional Laplacian”, Electron. J. Qual. Theory Differ., 2019, no. 1, 1–8  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    References:33
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020